MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Model Number G125
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system experienced a syncopal episode.Technical services (ts) was consulted and noted evidence of undersensing on the right atrial (ra) channel, along with low intrinsic amplitudes.Additionally, intermittent loss of capture (loc) was observed on the left ventricular (lv) lead.The healthcare professional (hcp) requested that a local company representative be paged for an in person evaluation.This product remains in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25847638
Report Number2124215-2026-38347
Device Sequence Number21441366
Product Code NIK
UDI-Device Identifier00802526589126
UDI-Public(01)00802526589126(17)231130
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberG125
Device Catalogue NumberG125
Device Lot Number150674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale